Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 110, Number 3

All articles in this issue are freely accessible.

On the divisor of involutions in an elliptic modular surface
P. R. Hewitt.
Proc. Amer. Math. Soc. 110 (1990), 573-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028286
On a Dirichlet series associated with a polynomial
Min King Eie.
Proc. Amer. Math. Soc. 110 (1990), 583-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037206
On the distance between normal matrices
Matjaž Omladič and Peter Šemrl.
Proc. Amer. Math. Soc. 110 (1990), 591-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039535
Divisibility by $2$ of Stirling-like numbers
Donald M. Davis.
Proc. Amer. Math. Soc. 110 (1990), 597-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036984
Homological dimensions in a Morita context with applications to subidealizers and fixed rings
Philippe Loustaunau and Jay Shapiro.
Proc. Amer. Math. Soc. 110 (1990), 601-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033958
The exponential of iteration of $e^{x}-1$
Peter L. Walker.
Proc. Amer. Math. Soc. 110 (1990), 611-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023348
Sur la théorie spectrale locale et limite des nilpotents
Mostafa Mbekhta.
Proc. Amer. Math. Soc. 110 (1990), 621-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004421
An oscillation theorem for second order sublinear differential equations
James S. W. Wong.
Proc. Amer. Math. Soc. 110 (1990), 633-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000170
A general multiplier theorem
Stefano Meda.
Proc. Amer. Math. Soc. 110 (1990), 639-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028046
A unicellular universal quasinilpotent weighted shift
Domingo A. Herrero.
Proc. Amer. Math. Soc. 110 (1990), 649-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023343
Subordination and $H^{p}$ functions
Rahman Younis.
Proc. Amer. Math. Soc. 110 (1990), 653-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027103
Existence results for some initial and boundary value problems
Anthony G. O’Farrell and Donal O’Regan.
Proc. Amer. Math. Soc. 110 (1990), 661-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021212
Crickets, zippers and the Bers universal Teichmüller space
K. Astala and F. W. Gehring.
Proc. Amer. Math. Soc. 110 (1990), 675-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028037
Complex orbits of solvable groups
Dennis M. Snow.
Proc. Amer. Math. Soc. 110 (1990), 689-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028050
The duals of harmonic Bergman spaces
Charles V. Coffman and Jonathan Cohen.
Proc. Amer. Math. Soc. 110 (1990), 697-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028042
Ultraweakly closed algebras and preannihilators
Gordon W. MacDonald.
Proc. Amer. Math. Soc. 110 (1990), 705-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025280
Oscillation in nonautonomous scalar differential equations with deviating arguments
Yuan Ji Cheng.
Proc. Amer. Math. Soc. 110 (1990), 711-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023349
Square function estimates and the $T(b)$ theorem
Stephen Semmes.
Proc. Amer. Math. Soc. 110 (1990), 721-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028049
$L(X,C(K))$ as a dual space
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 110 (1990), 727-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023355
Integral representations of univalent functions and singular measures
Robert J. Bass.
Proc. Amer. Math. Soc. 110 (1990), 731-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028039
Topological transitivity of compact actions on $C^{*}$-algebras
Sa Ge Lee and Sun Young Jang.
Proc. Amer. Math. Soc. 110 (1990), 741-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027098
Analyticity of almost everywhere differentiable functions
Eric J. Howard.
Proc. Amer. Math. Soc. 110 (1990), 745-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027093
Positive maps on self-dual cones
B. Iochum.
Proc. Amer. Math. Soc. 110 (1990), 755-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017003
A Luecking-type subspace of $\mathcal{L}^{1}_{a}$ and its dual
Pratibha Ghatage and Shun Hua Sun.
Proc. Amer. Math. Soc. 110 (1990), 767-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025278
A note on subdiagonality for triangular AF algebras
Belisario A. Ventura.
Proc. Amer. Math. Soc. 110 (1990), 775-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021907
Derivatives of Hardy functions
Boo Rim Choe.
Proc. Amer. Math. Soc. 110 (1990), 781-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028041
On some equivalent metrics for bounded operators on Hilbert space
Fuad Kittaneh.
Proc. Amer. Math. Soc. 110 (1990), 789-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027097
Isometrically invariant extensions of Lebesgue measure
Krzysztof Ciesielski.
Proc. Amer. Math. Soc. 110 (1990), 799-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027089
States on $W^{*}$-algebras and orthogonal vector measures
Jan Hamhalter.
Proc. Amer. Math. Soc. 110 (1990), 803-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036987
The tightness of certain almost complex submanifolds
Cristián U. Sánchez.
Proc. Amer. Math. Soc. 110 (1990), 807-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025282
The normal holonomy group
Carlos Olmos.
Proc. Amer. Math. Soc. 110 (1990), 813-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023346
Quasi-continuité, continuité séparées, et topologie extrémale
Jean-Pierre Troallic.
Proc. Amer. Math. Soc. 110 (1990), 819-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993759
The Poincaré conjecture is true in the product of any graph with a disk
David Gillman.
Proc. Amer. Math. Soc. 110 (1990), 829-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021898
Jones and $Q$ polynomials for $2$-bridge knots and links
Taizo Kanenobu.
Proc. Amer. Math. Soc. 110 (1990), 835-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025279
A closure theorem for $𝜎$-compact subgroups of locally compact topological groups
Ta Sun Wu.
Proc. Amer. Math. Soc. 110 (1990), 843-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021215
Nonclosed pure subgroups of locally compact abelian groups
Yuji Takahashi.
Proc. Amer. Math. Soc. 110 (1990), 845-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021905
Notes on renewal systems
Susan Williams.
Proc. Amer. Math. Soc. 110 (1990), 851-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025283
Inverse systems of abstract Lebesgue spaces
Bruce Christianson.
Proc. Amer. Math. Soc. 110 (1990), 855-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030734